# SDR SWAA950390

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 D-CHECK, FOUND FUSELAGE SKIN CRACKED AT SCANNING LIGHT CUTOUT, BS 500B AT S16L AND AT BS 500B PLUS 13.5.  REPAIRED PER SWA ACO 6405-53.
